# SDR ASAA2015111614058

- Difficulty date: November 16, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND APPROXIMATELY, BS 294.5 ON S10R POSITION, CRACK A250-054.  ACFT GROUNDED.  REMOVED CRACKED ANGLE AT R1 DOOR BS 294.5 AND STR 10 AND REPLACED WITH NEW ANGLE IAW SRM 51-40-02-0G-0.
